# SDR UALA2013051003279

- Difficulty date: May 9, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1380 FRAME ANGLE DAMAGED.  REPAIRED FRAME.
